CSpace
onaclassofweighthierarchiesofternarylinearcodesofdimension4
Liu Zihui; Chen Wende
2004
Source Publicationjournalofsystemsscienceandcomplexity
ISSN1009-6124
Volume017Issue:001Pages:86
AbstractThe possible weight hierarchies of ternary codes of dimension 4 satisfying thealmost chain condition are completely determined in this paper.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41000
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Liu Zihui,Chen Wende. onaclassofweighthierarchiesofternarylinearcodesofdimension4[J]. journalofsystemsscienceandcomplexity,2004,017(001):86.
APA Liu Zihui,&Chen Wende.(2004).onaclassofweighthierarchiesofternarylinearcodesofdimension4.journalofsystemsscienceandcomplexity,017(001),86.
MLA Liu Zihui,et al."onaclassofweighthierarchiesofternarylinearcodesofdimension4".journalofsystemsscienceandcomplexity 017.001(2004):86.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Liu Zihui]'s Articles
[Chen Wende]'s Articles
Baidu academic
Similar articles in Baidu academic
[Liu Zihui]'s Articles
[Chen Wende]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Liu Zihui]'s Articles
[Chen Wende]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.